Follow
Giuseppe De Nittis
Giuseppe De Nittis
Verified email at mat.uc.cl - Homepage
Title
Cited by
Cited by
Year
Classification of “Quaternionic" Bloch-Bundles: Topological Quantum Systems of Type AII
G De Nittis, K Gomi
Communications in Mathematical Physics 339, 1-55, 2015
85*2015
Classification of “Real” Bloch-bundles: topological quantum systems of type AI
G De Nittis, K Gomi
Journal of Geometry and Physics 86, 303-338, 2014
602014
Spectral flows associated to flux tubes
G De Nittis, H Schulz-Baldes
Annales Henri Poincaré 17 (1), 1-35, 2016
402016
Spectral continuity for aperiodic quantum systems I. General theory
S Beckus, J Bellissard, G De Nittis
Journal of Functional Analysis 275 (11), 2917-2977, 2018
372018
Linear response theory: an analytic-algebraic approach
G De Nittis, M Lein
Springer International Publishing, 2017
262017
On the role of symmetries in the theory of photonic crystals
G De Nittis, M Lein
Annals of Physics 350, 568-587, 2014
222014
The Schrödinger formalism of electromagnetism and other classical waves—How to make quantum-wave analogies rigorous
G De Nittis, M Lein
Annals of Physics 396, 579-617, 2018
212018
Spectral flows of dilations of Fredholm operators
G De Nittis, H Schulz-Baldes
Canadian Mathematical Bulletin 58 (1), 51-68, 2015
212015
Topological polarization in graphene-like systems
G De Nittis, M Lein
Journal of Physics A: Mathematical and Theoretical 46 (38), 385001, 2013
202013
Thermodynamic phase transitions and shock singularities
G De Nittis, A Moro
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2012
202012
Applications of magnetic ΨDO techniques to SAPT
G De Nittis, M Lein
Reviews in Mathematical Physics 23 (03), 233-260, 2011
202011
Symmetry classification of topological photonic crystals
G De Nittis, M Lein
arXiv preprint arXiv:1710.08104, 2017
192017
Exponentially localized Wannier functions in periodic zero flux magnetic fields
G De Nittis, M Lein
Journal of mathematical physics 52 (11), 2011
192011
Chiral vector bundles
G De Nittis, K Gomi
Mathematische Zeitschrift 290 (3), 775-830, 2018
17*2018
Effective light dynamics in perturbed photonic crystals
G De Nittis, M Lein
Communications in Mathematical Physics 332, 221-260, 2014
172014
Localization and Chern numbers for weakly disordered BdG operators
M Drabkin, G De Nittis, H Schulz-Baldes
arXiv preprint arXiv:1310.0207, 2013
172013
Derivation of ray optics equations in photonic crystals via a semiclassical limit
G De Nittis, M Lein
Annales Henri Poincaré 18, 1789-1831, 2017
162017
Differential geometric invariants for time-reversal symmetric Bloch-bundles: the “Real” case
G De Nittis, K Gomi
Journal of Mathematical Physics 57 (5), 2016
162016
The cohomological nature of the Fu–Kane–Mele invariant
G De Nittis, K Gomi
Journal of Geometry and Physics 124, 124-164, 2018
15*2018
The perturbed Maxwell operator as pseudodifferential operator
G De Nittis, M Lein
arXiv preprint arXiv:1302.1956, 2013
152013
The system can't perform the operation now. Try again later.
Articles 1–20